I currently take Valtrex 500mg once a day.....sometimes I miss my daily dosage, but quickly take it when I remember. I was not advised to take daily dosage. After finding out I had herpes 2 and discussing it with my doctor, I decided to take it daily to prevent/lower the chances of breaks and transmission. Today, I noticed two small white patches on each side of my labia (they're not bumps). Actually, the spots look the same as what sent me to the hospital initially to be diagnosed. My question is since it is the weekend should I just double my dosage to twice a day for 3-5 days? I did take two Valtrex's today. If I can recall, I think my doctor did tell me if I ever experience an outbreak to double my dosage, but I am not for sure. I am posting this question for an answer. I called one of my local pharmacy to ask the pharmacist but she only told me that my doctor can only answer the question because everybody's body is different. PLEASE ADVISE.
yes, you can up it to valtrex 500mg 2x/day for 3 days. of course if your regular partner is negative for hsv2, avoid sex until symptoms are gone too.
if you know you have a hard time remembering to take even the once daily dose of valtrex ( put it next to your toothbrush! ), you might want to just do the cold sore dose - 2gm twice a day for 1 day. that would be 4 of your pills twice a day. if you do do that dose, be sure to call/message your provider this week that you'll need a new prescription to have enough to cover your usually daily dose because of using enough for an ob.
if your symptoms aren't gone by next monday, see your provider for testing for yeast and bacterial infections vaginally too. having symptoms with a recurrence on both sides of your labia would be unusual so ruling out other causes that are triggering a herpes recurrence would be necessary.
feel better soon - too darn hot to have problem girlie parts!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.